Generalized Vaidya Metrics

Hughston, L P. 1971. Generalized Vaidya Metrics. International Journal of Theoretical Physics, 4(4), pp. 267-271. ISSN 0020-7748 [Article]

No full text available

Abstract or Description

We investigate criteria under which one may construct the energy tensor of a null radiation field from an algebraically special vacuum metric. The field bears the same relationship to the original metric as does Vaidya's to Schwarzschild's. As an example we generate a class of null radiation fields from a class of vacuum metrics without symmetry discovered by Robinson and Robinson.

Item Type:


Identification Number (DOI):

Departments, Centres and Research Units:



August 1971Published

Item ID:


Date Deposited:

14 Mar 2022 15:39

Last Modified:

14 Mar 2022 15:39

Peer Reviewed:

Yes, this version has been peer-reviewed.


Edit Record Edit Record (login required)